# SDR AALA202405293249

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 37,658 hours, 16,050 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90195002
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON CLIMB OUT 15,000 FT WITH CLIMB POWER, NUMBER 2 ENGINE OVERHEAT LIGHT CAME ON; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CUR. PERFORM TASK FIM 26-10-00-810-811 ENGINE FIRE CONDITION FOUND NO FAULTS. HOWEVER REMOVED AND REPLACED MODULE FOR PRECAUTION.
